# SDR UIEA2019011502957

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,038 hours, 16,564 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Pin
- Condition: Recessed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START CAUTION " R AFT FUEL PUMP" MSG DISPLAYED( APPLIED DEF'L MEL 28-22-06     TROUBLE SHOOT IAW FIM 28-22 FT 820, FOUND PIN 1 ON RIGHT AFT BOOST PUMP CONNECTOR RECESSED. RESET PIN IAW  SWPM 20-61-00 OPS CHECK GOOD IAW AMM 28-22-00 )
